Romanian Food Festival (Online)

17th Edition

May 30-31, 2020

Music, dances, and a lot of FUN

Sch3
13
534196_372428519473267_1008169648_n
179954_372431112806341_1941724939_n
10_MG_7153
197688_372433592806093_1448874153_n
398826_372410972808355_1649251508_n
124DSC05270
389695_372419566140829_920174698_n
155_MG_7832
431652_417293304986788_1091200235_n
136DSC05329
524971_417294314986687_137267960_n
14
11265174_818202598229188_6107641917577163988_n
556823_372431499472969_1353969242_n
alpaca
10
1239504_10201226824530533_1717618472_n
179507_372427899473329_1082396338_n
1
525905_372426089473510_660291206_n
179955_372431616139624_193544581_n
380203_372427836140002_552806140_n
119DSC05244 – Copy

Schedule

30-31 May 2020 on Zoom, YouTube and Facebook.

Schedule for Saturday, May 30th:

1:00 p.m.                          Opening (Fr Cosmin)

1:00 – 1:30 p.m.              INTRO (30 min)

1:30 – 1:40 p.m.              Cultura 1 (just 10 min)

1:40 – 2:00 p.m.              Invitat special (Sofia Vicoveanca/Maria Ciobanu)

2:00 – 2:30 p.m.              Dobrogea

2:30 – 3:00p.m.               Muntenia

3:00 – 3:15 p.m.              Cultura 1

3:15 – 3:30 p.m.              Muzica Veche Romaneasca

3:30 – 4:00 p.m.              Maria Dragomiroiu live/ VladBirzanu & Teatru

4:00 – 4:15 p.m.              Muzica Usoara & Cultura

4:15 – 4:30 p.m.              Teatru Romanesc

4:30 – 5:00 p.m.              Ia Romaneasca –

5:00 – 5:30 p.m.              Oltenia & Cultura

5:30 – 6:00 p.m.              Banat &Teatru

6:00 – 6:30 p.m.              Maramures & Muzica veche

6:30 – 7:00 p.m.              Moldova

7:00 – 7:30 p.m.              Ardeal & Cultura

7:30 – 8:00 P.M.              Romaneasca Usoara/Copii

8:00- 8:30 p.m.                Republica Moldova

8:30 – 9:00 p.m.              Spiritualitate